Feel no symptoms of PD after proper treatment.But do not know if problems in Eyes & bones are related to PD

I was diagnosed PD in November 2011 after retiring from Aviation Job.I had no activity for approx. one year.My brother felt my arms movement & walking style was not usual.I went to a Neuro who advised MRI of brain & declared PD.I was put on medication Sandopa,Ropark XL 1 ,Betacap 40.Prothadine .75 & sleeping pill Atavin 2mg. My main problem presently is Pain in elbows,frozen shoulder,Retina detachment(surgery done) Cataract -removed but still have Floaters in right eye where Retina detachment surgery was done.But still feel depressed

6 Replies

oldestnewest
  • Interesting you were in aviation job so was I and my father both exposed to Skydrol mineral oil which is thought to cause aerotoxic syndrome

  • If that pain in your frozen shooulder is on your non-dominant side, it's a typical symptom of the early stage of Parkinson's. It may ease up in time by your staying on Sandopa treatment. Mine did. I remember when my left shoulder (I am right-handed) was so imobilized at times I couldn't reach around my self to use a washcloth during a shower and had to get help from my spouse to get my back washed. Now that has cleared up. That was the course of my PD, some people it doesn't happen that way. You are on an oral steroid called Betacap 40? Lucky you! Steroids really help fight bradykinesia. For how long and what symptom did cause your doctor to prescribe it? I wish I had some, steroids really help but American doctors will not give me a long term prescription for steroid unless its an allergy nasal spray, light weight stuff. Sorry you are feeling depression. Look for the fun in this site. We can be a bunch of jokers here. Levity is the best of healers.

  • My mistake! I thought Betacap 40 was a steroid, but I see now it is a heaart med we call propanolol.

  • I can't comment on your eyes but the other pains you describe I am able to control with Sinemet- and lots of exercise. Exercise is also good for helping with depression. I find it works even better if social interaction is involved. And listen to Buzz and find some fun.

  • Aneja

    I wonder if you need your medications adjusted. Ropark XL is the only one you are on. You are not on carbidopa/levadopa (sinimet orMadopar) from looking at your list. You may need more or increased doses of medication now. This includes your antidepressant as you are on the smallest dose. We all find we have to keep adjusting as time goes on.

    I think increasing your dose may improve your symptoms. I think you will find your shoulder pain is from Parkinsons. It is very common and often misdiagnosed and people have unnecessary operations on their shoulders. It is worth taking parkinson medication to see if that helps first.

    journals.lww.com/jclinrheum...

  • from ur meds it seems u r in india, did u try ayurveda

You may also like...